# SDR HALA2020020740058

- Difficulty date: January 31, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 25,767 hours, 4,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK SUSPECT CORROSION ON FLOOR STRUCTURE SUPPORT BEAM AT FR 74, -Y1447.8. REPLACED FLOOR SUPPORT BEAM PER SRM 51-72-11 AND AIRBUS DRAWING F53478040. LP 1474625
